A 19-year-old female asked:
Disclaimer

would one day of diarrhea affect birth control pills? i take two bc pills a day to prevent breakthrough (anaemic).

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Generally no.: Diarrhea for a day should not in any way interfere with your birth control pills.
Answered on Oct 27, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Ivy Fisher
43 years experience Pediatrics
No: Even with diarrhea, the birth control pills will be effective. You do not need repeat them for coverage. Just continue as prescribed and if new sympto ... Read More
A 27-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
No, your fine: The absorption of the medicine takes place in stomach and upper intestinal tract, which would be totally unaffected by a bout of diarrhea. No need to ... Read More
1
1 thank
A 26-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
BCP ?'s: If you have not seen any bleeding, the bcp's are still effective. If there were reduced absorption of the hormones in the pill, you would have spotti ... Read More
1
1 thank
A 26-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Doubt: The pill is absorbed in the first parts of the small intestine. Diarrhea involves poor water absorption in the large intestines. I doubt it would be a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month